# SDR UIEA2022121101211

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 1,062,523 hours, 18,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SLAT HAS SEVERAL DEEP DENTS ON TOP OF THE SLAT.( REPAIRED #10 SLAT IAW SRM 51-70-10-2R-2 REPAIR 2 )
